# SDR CA150604013

- Difficulty date: May 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 9,909 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSCRIBED FROM PILOT REPORT.  WHILE IN CRUISE FLIGHT FOR APPROX 10 MINUTES WE HAD A NR 1 DC GEN CAUTION LIGHT.  PULLED OUT THE QRH & ACTIONED THE CHECKLIST AS THE FO WAS PILOT FLYING.  THE NR 1 DC GEN CAUTION LIGHT DID NOT EXTINGUISH WITH THE GEN RESET. SHORTLY THEREAFTER, MAYBE 30 SECONDS, WE GOT A DC BUS CAUTION LIGHT & BOTH STBY BATTERIES & AUX BATTERY CAUTION LIGHTS.  GPWS CAUTION LIGHT, THE AUTOPILOT ALSO DISENGAGED. PFD 1 & FMS 1 WENT DARK & THE CABIN BEGAN A SLOW DEPRESSURIZATION.  ATC STATED THEY HAD LOST US ON RADAR, NR 1 TRANSPONDER WAS ALSO AFFECTED.  SELECTED NR 2 TRANSPONDER & WE WERE BACK ON RADAR.  ACTIONED THE DC BUS QRH ITEMS & ATTEMPTED TO RESET THE SYS.  INITIALLY WITH THE RESET, THE DC BUS CAUTION EXTINGUISHED ALONG WITH THE OTHER ASSOCIATED CAUTION LIGHTS, MOMENTS LATER, ALL THE SAME CAUTION LIGHTS RETURNED.  WE REQUESTED A DESCENT TO 10000 FEET FROM ATC.  THE PURSER CONTACTED THE FLIGHT DECK AS BOTH CABIN CREW NOTICED THE EMER LIGHTS WERE ON & ELT US DESCENDING EARLIER THAN EXPECTED. I EXPLAINED WE ARE TROUBLESHOOTING AN ELEC ISSUE & THAT I WOULD GET BACK TO THEM WITH A TEST BRIEFING SHORTLY. ALONG WITH THE QRH, WE DESCENDING FOR UNPRESSURIZED FLIGHT & PROCEEDING TO VENT THE CABIN WITH RAM AIR.  THE QRH STATES TO LAND AT THE NEAREST SUITABLE AIRPORT, THE FO & I AGREED, LOGICAL CHOICE. OBTAINED WEATHER & PREPARED FOR THE APPROACH.  WITH NR 1 PFD INOPERATIVE BRIEFED THE FIRST OFFICER ON THE APPROACH WHILE THE FIRST OFFICER HAND FLEW THE ACFT.  COMPLETED THE ABC`S.  WITH UNILINK UNAVAILABLE, CALLED ON COMPANY FOR A RELAY TO OPERATIONS OF A DC BUS FAULT.  WE LANDED ON RWY 30 IN CYAM & TAXIED TO THE APRON.  TRANSCRIBED FROM JOURNEY LOG BOOK.  NR 1 DC STARTER GEN REPLACED IAW AMM 24-31-01, PN 1152106-3, SN ON 1152106-00721, SN OFF 152106-01162.
